# SDR CALA2019093001674

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 58,088 hours, 16,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(MULT-33-3-0001) 01 EACH L2 DOOR AND 02 EACH OVERWING EXTERNAL E MERGENCY LIGHTS INOP. (RELAMP). REF ST-SAA NR 0078793. RELAMPED L2 DR SLIDE LIGHT & OPS CK GOOD REF AMM 33-51-06-962-00 R/R BATTERY CHARGER & BATTERY PACK AT M11383 & 2EA OVERWING EXTERNAL EMERG LIGHTS & OPS CHECK GOOD IAW AMM 33-51-07 VT-SAA
